References

  1. Choquet G. Theory of Capacity. Ann. Inst. Fourier 1953-1954, 5, 131-295.
  2. Zarichnyi M.M., Nykyforchyn O.R. Capacity functor in the category of compacta. Sb. Math. 2008, 199 (2), 159-184. doi: 10.1070/SM2008v199n02ABEH003914
  3. Nykyforchyn O.R., Repovš D. Inclusion hyperspaces and capacities on Tyhonoff spaces: functors and monads. Topology Appl. 2010, 157 (15), 2421-2434. doi: 10.1016/j.topol.2010.07.032
  4. Cherkovsky T.M. Regular capacities on metrizable spaces. Carpathian Math. Publ. 2014, 6 (1), 166-176. (in Ukrainian) doi: 10.15330/cmp.6.1.166-176

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.